# SDR 2016F00090

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: General aviation
- Aircraft: N900EM
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500976
- Aircraft time: 2,413 hours, 1,274 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166042
- Part serial: 2007081138
- Condition: Misrepaired
- Location: A/C Pack
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER THE REPLACEMENT OF THE NR 1 AIR CONDITIONING PACK CONTROL VALVE WITH A REPAIRED VALVE, DURING THE OPS CHECK OF THE VALVE, IT CAUSED THE CIRCUIT BREAKER TO OPEN, FAILING THE TEST.  A REVIEW OF THE TEARDOWN REPORT INDICATED THAT THE VALVE REPAIR WAS REQUIRED BECAUSE IT POPPED THE CIRCUIT BREAKER.  AFTER INSTALLING A NEW VALVE THE SYSTEM WORKED NORMALLY WITHOUT POPPING THE CIRCUIT BREAKER. THE TOTAL TIME AND CYCLES ON THE REPAIRED VALVE WERE NOT REPORTED.
